×

zbMATH — the first resource for mathematics

Coherence in closed categories. (English) Zbl 0212.35001

MSC:
18D15 Closed categories (closed monoidal and Cartesian closed categories, etc.)
PDF BibTeX Cite
Full Text: DOI
References:
[1] Eilenberg, S.; Kelly, G.M., A generalization of the functorial calculus, J. algebra, 3, 366-375, (1966) · Zbl 0146.02501
[2] Eilenberg, S.; Kelly, G.M., Closed categories, (), 421-562 · Zbl 0192.10604
[3] Epstein, D.B.A., Functors between tensored categories, Invent. math., 1, 221-228, (1966) · Zbl 0146.02502
[4] Gentzen, G.; Gentzen, G., Untersuchungen über das logische schliessen II, Math. Z., Math. Z., 39, 405-431, (1934-1935)
[5] Kelly, G.M., On Maclane’s conditions for coherence of natural associativities, commutativities, etc., J. algebra, 4, 397-402, (1964) · Zbl 0246.18008
[6] Lambek, J., Deductive systems and categories I. syntactic calculus and residuated categories, Math. systems theory, 2, 287-318, (1968) · Zbl 0176.28901
[7] Lambek, J., Deductive systems and categories II. standard constructions and closed categories, (), 76-122 · Zbl 0198.33701
[8] MacDonald, J.L., Coherence of adjoints, associativities, and identities, Arch. math., 19, 398-401, (1968) · Zbl 0165.03401
[9] MacLane, S., Natural associativity and commutativity, Rice university studies, 49, 28-46, (1963) · Zbl 0244.18008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.